Hang in there!August 2 2012 at 3:31 PM
|Nancy (no login)|
Response to Bravelle made things worse
When I did my first mini-IVF, I was also taking estinyl. It can really oversuppress some people. My FSH rose from 9 to nearly 30 at one point around CD 8 (my E2 was rising VERY slowly, like less than 5 points each time I had it checked). They had me stop injections too when my FSH was around 25 and E2 was not rising. I also took the ethinyl every other day at this point, because I felt like it was suppressing me too much. Once I stopped taking it every day, my E2 levels slowly rose and I started to grow follicles (I think I stopped injections and started Ethinyl every other day around CD8 or 9? So similar to you) It was super frustrating, but eventually things took off. It took longer than normal (I had ER on CD21, when normal ovulatino for me is around CD13). So my guess is that the ethinyl is oversurpressing you and maybe you could take it every other day and see if that helps? They had no problem with me doing that. So in my opinion based on my experience and from what I have seen happen to others here, this is not the doing of Bravelle, it's the Ethinyl.
I cant explain why your E2 dropped from 50 to 15, except to say that in my experience, ethinyl really oversupresses me and is very powerful. My guess is that this is what is happening to you. Also, is there any way your CD7 E2 number is a mistake (did it really drop from 50 to 15?) How many follicles did you have on each day, and what sizes? I have not had this happen to me before (an E2 drop so early in the cycle), so I cant comment too much on it, but was curious if you knew your follicle count/sizes where you could compare and see if that third E2 number is a mistake? It is normal for your FSH to rise after injections (part of the FSH measurement actually comes from the injection itself), so I dont understand why they told you it was having an adverse effect unless they are referring to the drop in E2 and rise in FSH (but part of that is normal, so dont worry too much about that).
Hope to hear an update from you on what happens if you want to share. GOOD LUCK!
- It sure is confusing - Emiley on Aug 2, 8:02 PM